# SDR NOCA03306

- Difficulty date: April 8, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 133N300319H
- Part serial: CA0532
- Condition: Loose
- Location: Flap Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLAP OUTBOARD FORWARD MAINFLAP CARRIAGE FITTING LOOSE.
